Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 856725, 21 pages
http://dx.doi.org/10.1155/2012/856725
Research Article

Spatially Nonhomogeneous Periodic Solutions in a Delayed Predator-Prey Model with Diffusion Effects

School of Mathematics and Information Sciences, Henan University, Henan, Kaifeng 475001, China

Received 5 April 2012; Accepted 14 May 2012

Academic Editor: Toka Diagana

Copyright © 2012 Jia-Fang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jia-Fang Zhang, “Spatially Nonhomogeneous Periodic Solutions in a Delayed Predator-Prey Model with Diffusion Effects,” Abstract and Applied Analysis, vol. 2012, Article ID 856725, 21 pages, 2012. https://doi.org/10.1155/2012/856725.